| Model Number |
10604 |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Codes |
No Consequences Or Impact To Patient (2199); No Known Impact Or Consequence To Patient (2692)
| Date of Event |
03/02/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device is a combination product.
Event or Problem Description
It was reported that stent damage occurred.The target lesion was located in the calcified left main artery.A 4.00 x 24 synergy drug-eluting stent was advanced for treatment.However, it was noted that the distal edge of the stent strut flared out.The device was removed and the procedure was completed with another of the same device.No patient complications were reported and the patient was fine.
Event or Problem Description
It was reported that stent damage occurred.The target lesion was located in the calcified left main artery.A 4.00 x 24 synergy drug eluting stent was advanced for treatment.However, it was noted that the distal edge of the stent strut flared out.The device was removed and the procedure was completed with another of the same device.No patient complication were reported and the patient was fine.It was further reported that the target lesion was 90% stenosed, moderately tortuous and severely calcified.The lesion was pre-dilated and significant resistance was encountered when advancing the device.
Additional Manufacturer Narrative
Device is a combination product.